Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stability analysis of thermo-visco-plastic materials undergoing high-rate shear deformations

Authors: Reza Malek-Madani and Raouf Ali Raouf
Journal: Quart. Appl. Math. 57 (1999), 213-227
MSC: Primary 74C10; Secondary 35Q72, 74F05, 74H55
DOI: https://doi.org/10.1090/qam/1686186
MathSciNet review: MR1686186
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present an energy estimate for two systems of partial differential equations that govern thermo-mechanical behavior of materials undergoing simple and anti-plane shear deformations. A linearized stability analysis is then carried out for the case of simple shear deformation with an exponentially softening stress-strain law. A series of numerical experiments on the fully nonlinear one-dimensional system of partial differential equations constitutes the final section of the paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74C10, 35Q72, 74F05, 74H55

Retrieve articles in all journals with MSC: 74C10, 35Q72, 74F05, 74H55

Additional Information

DOI: https://doi.org/10.1090/qam/1686186
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society